# SDR F3LA2018080700378

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N716FR
- Make and model: Airbus A321-211
- Aircraft serial: 7524
- Aircraft time: 5,937 hours, 2,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED FOREIGN ODOR ON ENTERING THE AIRCRAFT.    TROUBLESHOT THE ODOR IAW TSM 05-50-05-810-831-A.  MX WAS UNABLE TO DUPLICATE THE ODOR.  MX THEN ACCESSED APU/PACK AND
PERFORMED GVI OF ALL AREAS WITH NO DEFECTS OR LEAKS NOTED.  MX THEN RETURNED AIRCRAFT TO SERVICE.
